Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xoxoem

Can spiro stop working? Did it mess up my hormones?

I have been taking this for the past 6 months or so (started at 25mg, and upped to 50mg) - and have had wonderful results. I moved abroad about 3 months ago and no acne at all. Maybe a few small ones but thats it. I kept my skincare exactly the same and still wash my face with distilled water (as I did at home).

But this past week, my skin has broken out horribly! Mostly all above my upper lip and now I feel some cysts brewing under my skin... I am devastated. I don't know if its because of a lot of stress happening in my life (I am starting a new job soon and I have to find a new place to live within a month), or because I just got my period, but I am actually shocked that my skin is so freaking bad right now!

Has anyone experienced this? Should I keep on taking it? I can't really go see a doctor at the moment....

Share this post


Link to post
Share on other sites

Spiro can stop working and sometimes, you need a dosage increase.  50 mg is not much.  You could wait till the stress has passed to see if your skin bounces back.  If it doesn't, you could talk to your derm/doctor about a dosage increase or try to address other factors that may affect your skin such as diet.  Contrary to popular, belief, spiro is not a cure all.  

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×